MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; LIGHTING

INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; LIGHTING
Catalog Number 00MLX
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mlx 300w xenon lightsource (00mlx) was returned for evaluation: failure analysis: the returned 00mlx mlx 300w xenon lightsource was in used condition.The xenon lamp shield was displaced, which would allow excessive heat from the xenon lamp to overheat the headlight cable and cause the headlight cable to melt.Root cause analysis: the reported complaint was confirmed.Evaluation identified that the xenon lamp shield was displaced, which would allow excessive heat from the xenon lamp to overheat the headlight cable and cause the headlight cable to melt.This is most likely due to rough handling/environmental damage.
 
Event or Problem Description
This is 2 of 2 reports and is related to mfg number 3006697299-2025-00139.A facility reported that approximately 20 minutes into an ear, nose, and throat (ent) procedure, the mlx 300w xenon lightsource (00mlx) shut off, with the cord being described as hot or melting.Another light source was used to complete the procedure.There were no reported patient injuries, deaths, or surgical delays.The initial report did not indicate that 00mlx was overheating.Overheating of the 00mlx was discovered during the failure and root cause analysis of the product.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
LIGHTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24495488
Report Number3006697299-2026-00015
Device Sequence Number21492285
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown